کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4642204 | 1341335 | 2008 | 16 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Kernel method and linear recurrence system
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Based on the kernel method, we present systematic methods to solve equation systems on generating functions of two variables. Using these methods, we get the generating functions for the number of permutations which avoid 1234 and 12k(k-1)…312k(k-1)…3 and permutations which avoid 1243 and 12…k12…k.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 216, Issue 1, 15 June 2008, Pages 227–242
Journal: Journal of Computational and Applied Mathematics - Volume 216, Issue 1, 15 June 2008, Pages 227–242
نویسندگان
Qing-Hu Hou, Toufik Mansour,